Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 19, 2007, 5:26 PM EDT for Hernando County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 19, 2007, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Counties, with a storm outline in the text
County Hernando County, FL
The radar
The Tampa radar (KTBW), 87 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTBW 192126 SVRTBW FLC053-192200- /O.NEW.KTBW.SV.W.0075.070619T2126Z-070619T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 526 PM EDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HERNANDO COUNTY IN FLORIDA. * UNTIL 600 PM EDT * AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...OVER SOUTHERN HERNANDO COUNTY. THE STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL HERNANDO COUNTY. SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND HAIL THE SIZE OF PENNIES OR LARGER. MOVE TO A PLACE OF SAFETY. QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2846 8228 2844 8246 2853 8248 2856 8236 $$ 55
2 follow-up statements
000
WWUS52 KTBW 192144
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
544 PM EDT TUE JUN 19 2007
FLC053-192200-
/O.CON.KTBW.SV.W.0075.000000T0000Z-070619T2200Z/
HERNANDO-
544 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL HERNANDO COUNTY...
AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTH OF BROOKSVILLE...STATIONARY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL HERNANDO COUNTY.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
QUARTER SIZE HAIL.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.
THIS IS A DANGEROUS STORM.
&&
LAT...LON 2853 8246 2854 8244 2856 8235 2846 8228
2846 8234 2845 8235 2845 8242 2844 8243
2844 8245
$$000
WWUS52 KTBW 192156
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
556 PM EDT TUE JUN 19 2007
FLC053-192206-
/O.EXP.KTBW.SV.W.0075.000000T0000Z-070619T2200Z/
HERNANDO-
556 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HERNANDO COUNTY WILL
EXPIRE AT 600 PM EDT...
AT 556 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
&&
LAT...LON 2853 8246 2854 8244 2856 8235 2846 8228
2846 8234 2845 8235 2845 8242 2844 8243
2844 8245
$$
55What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:41 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 19, 1:41 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 141 PM EDT TUE JUN 19 2007 .SHORT TERM...(TONIGHT - THURSDAY) MODELS FAIRLY CONSISTENT WITH MID AND UPPER PATTERNS WITH TROF PUSHING SOUTHEAST OVER THE STATE. SURFACE PATTERNS DIVERGE BUT MODELS SHOW A PERSISTENT LOW THAT DROPS SOUTH AND PERSISTS OVER THE STATE. WILL LEAN MORE TOWARD BLENDED SOLUTION WITH WEAKER ELONGATED LOW THAT DRIFTS SOUTH OVER CENTRAL FL WEDNESDAY. THE ASSOCIATED INSTABILITY AND MOISTURE WILL INCREASE POPS INTO THE LIKELY CATEGORY FOR NORTHERN ZONES AND MAX TEMPERATURES A FEW DEGREES LOWER. THE LOW WILL THEN DRIFT EASTWARD THURSDAY WITH SLIGHTLY DRIER AIR COMING IN FROM THE NORTHWEST AND SCATTERED THUNDERSTORMS TRENDING TOWARD INLAND AREAS. .LONG TERM...(THU NIGHT- TUESDAY) A WEAK TROUGH AT THE SFC AND ALOFT WILL CONTINUE ACROSS THE AREA THU NIGHT AND GRADUALLY DISSIPATE ACROSS THE AREA THROUGH LATE SATURDAY. RIDGING WILL THEN BUILD IN AT THE SFC FROM THE ATLANTIC AND RETURN THE E/SE FLOW THROUGH TUESDAY ALLOWING THE SEABREEZE TO DEVELOP IN THE AFTERNOONS. SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY AS DEEP MOISTURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE PERIOD. TEMPS ARE EXPECTED IN THE LOWER 90S FOR HIGHS AND IN THE UPPER 60S TO MID 70S FOR LOWS. && .AVIATION...VFR GENERALLY EXPECTED EXCEPT FOR SCATTERED AFTERNOON THUNDERSTORMS CAUSING TEMPO MVFR/IFR CONDITIONS. TOWARD MORNING WEDNESDAY MAY AGAIN SEE PATCHY MVFR/LCL IFR FOG AND LOW CLOUDS. && .MARINE...WINDS WILL REMAIN 15 KNOTS OR LESS AND SEAS LESS THAN 4 FEET THROUGH THE FORECAST PERIOD. && .FIRE WEATHER...NO FIRE WEATHER PROBLEMS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 87 74 89 / 20 50 40 40 FMY 75 91 74 88 / 20 40 40 50 GIF 76 90 74 89 / 30 50 40 50 SRQ 75 87 73 87 / 20 40 40 40 BKV 72 87 71 89 / 20 60 40 40 SPG 78 88 76 89 / 20 40 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM...CP LONG TERM/AVIATION...JC
Hazardous weather outlook, Jun 19, 4:01 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 401 AM EDT TUE JUN 19 2007 FLZ039-042-043-048>052-055>057-060>062-065-191500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 401 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL INITIALLY DEVELOP NEAR THE COAST LATE THIS MORNING BUT PROGRESS STEADILY INLAND AS THE GULF COAST SEA BREEZE DEVELOPS. THUNDERSTORM COVERAGE WILL BE LOWEST RIGHT NEAR THE COAST AND HIGHEST WELL INLAND. THE MAIN THREAT WILL BE GUSTY WINDS UP TO 40 MPH AND DEADLY LIGHTNING. HEAVY RAINS WILL REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES. WHEN SKIES DARKEN...MOVE INDOORS. IF THERE IS TIME...UNPLUG APPLIANCES AND ELECTRICAL EQUIPMENT. WAIT UNTIL THE STORM ENDS BEFORE USING THE TELEPHONE OR RUNNING WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... A TROUGH OF LOW PRESSURE WILL AFFECT OUR REGION WEDNESDAY THROUGH THURSDAY. THIS WILL BRING AN INCREASED CHANCE OF THUNDERSTORMS... EVEN DURING THE OVERNIGHT HOURS. THE PRIMARY THREAT DURING THIS TIME WILL BE LOCALLY HEAVY RAINFALL...ESPECIALLY NORTH OF TAMPA BAY. OCCASIONAL LIGHTNING AND SOME GUSTY WINDS ARE ALSO POSSIBLE. OUR STANDARD AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN FOR FRIDAY THROUGH MONDAY WITH DEADLY LIGHTNING AND GUSTY WINDS TO 40 MPH BEING THE PRIMARY THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:01 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 19, 6:01 PM EDT | Severe Thunderstorm Warning | TBW | Lee | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.